# SDR DHL2007806521

- Difficulty date: April 2, 2007
- Submitted: June 1, 2007
- Operation: Air carrier
- Aircraft: N802DH
- Make and model: Doug DC-8-73
- Aircraft serial: 46076
- Aircraft time: 89,284 hours, 27,567 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Misrepaired
- Location: Cargo Door
- Part time: 89,284 hours, 27,567 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REPAIR ON FWD UPPER JAMB CORNER OF "D" CARGO DOOR IS NOT IN ACCORDANCE WITH DWG SR08530019 (STA 1400.000 - 1420.000 L-25R TO L-27R) MAJOR REPAIR.  PERFORMED MAJOR REPAIR IAW AD2005-18-07 S/B DC8 53-078, DOUGLAS DWG NR SR08530019, 5750776.  REMOVED EXISTING NON STANDARD REPAIR IAW SRM 51-1-21, SRM 51-1-20D.  CUT OUT DAMAGED SECTION IAW DOUGLAS DWG NR SR08530019.  PERFORMED NDT INSP IAW DC8 NDT SPM PART 06-10-01-001.  NO CRACK OR CORROSION FOUND AFTER CUT OUT.  ENCLOSED SMN FORM 242-2.  FABRICATED FILLER (AL7075T6 0.080") REPAIR DOUBLER (AL7075T6 0.090") REPAIR TRIPLER (AL7075T6 0.125") IAW DOUGLAS DWG NR SR08530019.  CLEANED, TREATED AND PRIMED AREA AND REPAIR PARTS IAW SRM 51-1-8B.  APPLIED SEALANT TO FAYING SU
